CSpace
偶阶非线性中立型时滞微分方程的振动性
李文娟1; 汤获1; 俞元洪2
2019
Source Publication应用数学学报
ISSN0254-3079
Volume042Issue:002Pages:229
Abstract本文研究一类新的偶阶非线性中立型时滞微分方程(r(t)|z^(n-1)(t)|^α-1z^(n-1)(t))’+F(t,x(g(t)))=0,t≥t0(其中z(t)=x(t)+p(t)x(T(t)),α> 0为常数,n为偶数)的振动性。利用广义Riccati不等式和积分平均技巧得到方程一切解均为振动的若干新的振动准则,推广和改进了一些文献中的结果。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44010
Collection中国科学院数学与系统科学研究院
Affiliation1.赤峰学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
李文娟,汤获,俞元洪. 偶阶非线性中立型时滞微分方程的振动性[J]. 应用数学学报,2019,042(002):229.
APA 李文娟,汤获,&俞元洪.(2019).偶阶非线性中立型时滞微分方程的振动性.应用数学学报,042(002),229.
MLA 李文娟,et al."偶阶非线性中立型时滞微分方程的振动性".应用数学学报 042.002(2019):229.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李文娟]'s Articles
[汤获]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[李文娟]'s Articles
[汤获]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李文娟]'s Articles
[汤获]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.